# SDR V0XR20130219J0165

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 25,049 hours, 17,391 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031811
- Condition: Cracked
- Location: Zone 200
- Part time: 25,049 hours, 17,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER LINTEL 3L CRACKED AT FS 281.  COMPLIED WITH EC/TC SB 670BA-53-040-01 IN ACCORDANCE WITH SERVICE BULLETIN SB 670BA-53-040,REVISION C.
